# SDR DLL10952487

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34 HAS CRACK JUST BELOW FORMER STA. 789.  FOUND HMV.  REPAIRED PER SRM 53-13-00.  SPLICED IN NEW STRINGER SECTION.
